Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Stomach pain, burning, nausea, excessive gas, frequent bowel movements, low back pain and acid reflux. Any advice ?

Stomach pain and burning, nausea, excessive gas, frequent bowel movements, lower back pain , and acid reflux . Symptoms are constant but at their worst after eating. Symptoms started three months ago around the time I stopped getting the Depo-preva shot. Symptoms started off mild with stomach pain only. In November I went to the ER. The dr. Only did blood test and abdominal x-ray . Said it was probably an ulcer and gave me Prilosec and Carafate. I cannot take the Carafate as directed(before meals) because it makes me very nauseated. Prilosec helped in the beginning but does not help anymore. I m still taking prilosec with Tums, I drink aloe vera juice at night, and only eat soup and bread because i cannot stomach anything else. Any advice would be greatly appreciated.
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  262
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Gastroenterologist 's  Response
Thanks for posting your query.
I am Dr.Ratnakar Kini and I am pleased to assist you.
You are having symptoms of gastroesophageal reflux disease and probable irritable bowel syndrome.
For relief from GERD, in addition to Prilosec, you need some lifestyle changes also for good relief.
Weight reduction if obese, avoid coffee, citrus, tomatoes, fatty food, alcohol, smoking. Avoid eating full stomach and eat small frequent meals. Go to bed 2-3 hours after food.
For the loose stools you have, you need to get a stool analysis done and also check for celiac disease. Try to avoid milk and milk products. Take probiotics.
I hope that answers your question.
Dr.Ratnakar Kini
Answered: Sat, 31 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor